MAUDE Adverse Event Report: SYNTHES GMBH 2.7MM/3.5MM VA-LCP OLECRANON PL 2H/RT/90MM; PLATE, FIXATION, BONE

SYNTHES GMBH 2.7MM/3.5MM VA-LCP OLECRANON PL 2H/RT/90MM; PLATE, FIXATION, BONE
Model Number 02.107.202
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/06/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional procode: hwc.Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from australia reports an event as follows: it was reported that on (b)(6) 2022, orif of right olecranon was being performed as a revision procedure due to the patient experiencing a fall.While implanting a va-lcp olecranon plate, the surgeon found that the two most proximal va holes would not engage with the locking screw.The screw would just spin in place.The plate was swapped out for another of the same model, and the issue persisted.All instruments were used according to the technique guide.This report is for a 2.7mm/3.5mm va-lcp olecranon pl 2h/rt/90mm.This is report 2 of 3 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10: additional narrative: b5, h3, h4, h6: part 02.107.202, lot 98p5663: manufacturing site: werk selzach.Supplier: synthes usa hq, inc.Release to warehouse date: april 01, 2021.A manufacturing record evaluation was performed for the finished article lot and no non-conformances were identified.H3, h6: a product investigation was completed: visual analysis of the returned sample revealed that there was no damage or defects with the plate.A dimensional inspection was performed and met specifications.A functional test was performed, the assemble issue is due to the threads in the head of another plate has stripped.The hole diameter of the implant was verified.The current and manufactured drawing was reviewed.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.The overall complaint was not confirmed as the plate was found to have no damage or defects.No definitive root cause could be determined.There was no indication that a design or manufacturing issue contributed to the complaint.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was noted the procedure was completed successfully with a twenty to thirty (20-30) minute delay.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: d4, h4: the lot number and device manufacture date were reported as unknown on the initial report; and have been updated accordingly.

Brand Name
2.7MM/3.5MM VA-LCP OLECRANON PL 2H/RT/90MM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key15147340
Report Number8030965-2022-05489
Device Sequence Number12215392
Product Code HRS
UDI-Device Identifier10886982029263
UDI-Public(01)10886982029263
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K120070
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02.107.202
Device Catalogue Number02.107.202
Device Lot Number98P5663
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/05/2022
Supplement Date Received by Manufacturer08/08/2022
09/05/2022
Initial Report FDA Received Date08/02/2022
Supplement Report FDA Received Date08/30/2022
09/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - SCREWS: LOCKING; VA-LCP OLECR PL 2.7/3.5 R 4HO L116 SST; VA-LCP OLECR PL 2.7/3.5 R 4HO L116 SST
Patient SexUnknown